# SDR DXTA2025021002266

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 6,538 hours, 4,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2503W
- Part serial: 42410
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING POST FLIGHT. INSPECTION DISCOVERED FOUR EMERGENCY LIGHTS NOT OPERATING. THE EXIT LIGHT ABOVE SEAT SEVEN THE TWO EMERGENCY LIGHTS BELOW THE LAVSEAT AND THE ONE OVERHEAD LIGHT ABOVE THE LAV SEAT. CORRECTIVE ACTION: REPLACED BATTERY PACK. OPS CHECK GOOD. IAW CE680A AMM CH 33-50-06.
